On the MHD and slip flow over a rotating disk with heat transfer


Arikoglu A. , Ozkol I.

INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, vol.16, pp.172-184, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2006
  • Doi Number: 10.1108/09615530610644253
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW
  • Page Numbers: pp.172-184

Abstract

Purpose - To study the steady magnetohydrodynamic (MHD) flow of a viscous, Newtonian and electrically conducting fluid over a rotating infinite disk with slip boundary condition.